MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. PRELUDE SHEATH INTRODUCER

MERIT MEDICAL SYSTEMS INC. PRELUDE SHEATH INTRODUCER
Catalog Number PSI-6F-7-018NT4/D
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The account alleges that the wire detached inside the radial artery whilst taking the wire out.Patient will have the broken piece surgically removed.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The complaint was confirmed.The root cause of the issue experienced by the customer whereby the wire snapped whilst taking the wire out was not determined during the investigation.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
PRELUDE SHEATH INTRODUCER
Common Device Name
INTRODUCER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key22054103
Report Number1721504-2025-00068
Device Sequence Number5404550
Product Code DRE
UDI-Device Identifier00884450614020
UDI-Public00884450614020
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPSI-6F-7-018NT4/D
Device Lot NumberH3067914
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown